# SDR CALA2015051393777

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 77,053 hours, 13,173 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR OUTER SKIN STATION 1895 -  916, STRINGER 33R - 34R FOUND EXISTING BLEND OUT.  EXTERIOR SKIN NR 3 BEAM AREA BLEND OUT INTERIM REPAIR ACCOMPLISHED IAW ECRA 5230-01962 REV A PART 1 ITEM 1 & 2.  IAW ECRA 5230-01962 REV A PART 1 ITEM 3.
